# SDR PNSA001206

- Difficulty date: December 20, 2000
- Submitted: January 25, 2001
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 20,422 hours, 17,158 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Part number: 10731241
- Part serial: 7710989
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  RETURNED TO BASE.  REPLACED PNEUMATIC RELAY.  OPS CHECK OK.
